advertisement
Question
Posted by: Stef | 2011/01/06

Electrical vibration in Head &  Ear - GAD

Good Day
I would like to find out if you know what could be wrong with me. Last year i''''ve been in hospital which they did an angiogram, MRI of the brain and colonoscopy, the 1st cardiooligist daignosed me with Cardio Myopath, General surgeon diagnosed me with Ulcerative colotis and the neurologist said all was normal. I went for second opions and the cardiologist said all is fine he can not see that anything is wrong and the general surgeon did another colonoscopy which said everything is in order only internal piles no eveidance of ulcerative colotis. Eventualy my house dr send me to a psychiatrist who diagnosed me with GAD and placed me on Valuim, Wellbruten and atarax. Since the 1st day i''''ve been to the hospital i had muscle tightness, short muscle feeling in my head and all weird symptoms. I''''ve been back to the psychiatrist and said it could be thoractic outlet syndrome or sympathic trunk that could be pinched....she advised me to a Chiropractor and physiotherapist after numerous sessions i''''m still in the same position, tighten muscles around the back of my head, left ear, neck and shoulder until the mid back area. All this gives me muscle tension which let other parts of my body muscles jump when relaxing, electric vibration feeling in my head, ears, neck and back. I would just like to know what could it be and who would i need to see and orthopedic surgeon or Neuro Surgeon?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

You may remember the old story about the group of blind men who encountered an elephant ? The one who found the legs insisted that an elephant was very like a tree ; the one who met the trunk insisted they'd much more like a snake ; and the one who found the tusks said it was obviously more like a spear. In a way they were all right, and all wrong - they understood the part they found, but weren't able to stand back and see the whole elephant, as a combination of the elements they had noticed.
But it's obviously puzzling when two different specialists disagree in the same areas, about diagnoses which should be rather obvious.
Whatever the primary problem, it sounds as though you are unusually sensitive to side-effects of meds, and understandably very worried about your physical condition and fear that something serious is going on. And that anxiety is probably contributing greatly to the symptoms that are troubling you.
I understand the ideas all the different specialists may have had, but for instance, I find the suggestion of thoracic outlet syndrome, or any other such neurological / orthopaedic problem unconvincing as an explanation for symptoms if they only started after you began taking certain specific meds.
Maybe a more general physycian ( within the field of general internal medicine ) could do better to more comprehensively assess all your various symptoms and concerns in multiple systems.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/01/06

You may remember the old story about the group of blind men who encountered an elephant ? The one who found the legs insisted that an elephant was very like a tree ; the one who met the trunk insisted they'd much more like a snake ; and the one who found the tusks said it was obviously more like a spear. In a way they were all right, and all wrong - they understood the part they found, but weren't able to stand back and see the whole elephant, as a combination of the elements they had noticed.
But it's obviously puzzling when two different specialists disagree in the same areas, about diagnoses which should be rather obvious.
Whatever the primary problem, it sounds as though you are unusually sensitive to side-effects of meds, and understandably very worried about your physical condition and fear that something serious is going on. And that anxiety is probably contributing greatly to the symptoms that are troubling you.
I understand the ideas all the different specialists may have had, but for instance, I find the suggestion of thoracic outlet syndrome, or any other such neurological / orthopaedic problem unconvincing as an explanation for symptoms if they only started after you began taking certain specific meds.
Maybe a more general physycian ( within the field of general internal medicine ) could do better to more comprehensively assess all your various symptoms and concerns in multiple systems.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement